# SDR ABXA9801034

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45848
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 36456593
- Condition: Cracked
- Location: L1 Door
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR UPPER HINGE FITTING CRACKED.  REPLACED DOOR HINGE IAW DC8 SRM 52-1-4.
